A generalization of the Cheeger-Gromoll splitting theorem

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)372-375
Number of pages4
JournalArchiv der Mathematik
Volume47
Issue number4
DOIs
StatePublished - Oct 1986

Fingerprint

Theorem
Generalization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A generalization of the Cheeger-Gromoll splitting theorem. / Galloway, Gregory J.

In: Archiv der Mathematik, Vol. 47, No. 4, 10.1986, p. 372-375.

Research output: Contribution to journalArticle

@article{b85f28a00f3542cbb370f1c36b2d2082,
title = "A generalization of the Cheeger-Gromoll splitting theorem",
author = "Galloway, {Gregory J}",
year = "1986",
month = "10",
doi = "10.1007/BF01191365",
language = "English (US)",
volume = "47",
pages = "372--375",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - A generalization of the Cheeger-Gromoll splitting theorem

AU - Galloway, Gregory J

PY - 1986/10

Y1 - 1986/10

UR - http://www.scopus.com/inward/record.url?scp=0042936041&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042936041&partnerID=8YFLogxK

U2 - 10.1007/BF01191365

DO - 10.1007/BF01191365

M3 - Article

AN - SCOPUS:0042936041

VL - 47

SP - 372

EP - 375

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -